Issue Structure
Accepted Papers
Printed Papers
Contributing Authors
Contributing Subjects
Last Issue
(Vol. 8, N. 2, 2016)
Papers
Miscellany
Issues
Vol. 8, N. 2, 2016
Vol. 8, N. 1, 2016
Vol. 7, N. 2, 2015
Vol. 7, N. 1, 2015
Vol. 6, N. 2, 2014
Vol. 6, N. 1, 2014
Vol. 5, N. 2, 2013
Vol. 5, N. 1, 2013
Vol. 4, N. 2, 2012
Vol. 4, N. 1, 2012
Vol. 3, N. 2, 2011
Vol. 3, N. 1, 2011
Vol. 2, N. 2, 2010
Vol. 2, N. 1, 2010
Vol. 1, N. 2, 2009
Vol. 1, N. 1, 2009
 

Contents
Jaen J. Approx. Volume 4, Number 1
December 28, 2012


Papers

Ágota P. Horváth and Péter Vértesi (1-13)
A contribution to the Grünwald–Marcinkiewicz theorem  Full text 
Marie-Laurence Mazure (15-45)
From Taylor interpolation to Hermite interpolation via duality  Full text 
Paul Sablonnière (47-59)
Explicit formulas for compactly supported radial basis functions with minimal degree  Full text 
Vesselin Vatchev (61-71)
An inverse of the running average operator for algebraic polynomials and its applications to shape preserving spline interpolation  Full text 
Vilmos Totik (73-83)
On normality of orthogonal polynomials  Full text 

Contact: jja@ujaen.es
fax: +34953211871
©Jaen Journal on Approximation
Last update: 24/10/2017,
Optimized for: iexplorer 7
Web design and programming:
Antonio Jesús López Moreno